# SDR SIMA20140504021

- Difficulty date: May 4, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,732 hours, 17,893 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 231ALF HAS COMPOSITE DAMAGE OUT OF LIMITS.  REPLACED FLOORBOARD 231ALF IAW COMCMM-030, IAW REPANEL CHECKLIST FOR INSTALLATION.
